ITEM METADATA RECORD
Title: Reliability of a longitudinal sequence of scale ratings
Authors: Laenen, Annouschka ×
Alonso Abad, Ariel
Molenberghs, Geert
Vangeneugden, T. #
Issue Date: Mar-2009
Publisher: Psychometric Society
Series Title: Psychometrika vol:74 issue:1 pages:49-64
ISSN: 0033-3123
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
272.pdf Published 250KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science